Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 27, 2023, 8:13 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2023, 8:13 PM MDT (02:13 UTC)
- Expired
- May 27, 2023, 11:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1098 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
108
WGUS55 KABQ 280213
FFWABQ
NMC009-037-041-280515-
/O.NEW.KABQ.FF.W.0039.230528T0213Z-230528T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
813 PM MDT Sat May 27 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Curry County in east central New Mexico...
Southern Quay County in east central New Mexico...
Northwestern Roosevelt County in east central New Mexico...
* Until 1115 PM MDT.
* At 813 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1.25 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clovis, Quay, San Jon, Grady, House, Wheatland, Ragland,
Broadview, Ranchvale, Bellview, Forrest, Mcalister, Bard and
Pleasant Hill.
This includes the following highways...
Interstate 40 between Mile Markers 343 and 373.
Locations where the ground is saturated over the past few days will
be especially susceptible to flash flooding this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3462 10393 3461 10412 3499 10412 3520 10345
3523 10304 3447 10304 3446 10394
FLASH FLOOD...RADAR INDICATED
$$
442 follow-up statements
213
WGUS75 KABQ 280254
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
854 PM MDT Sat May 27 2023
NMC009-037-041-280515-
/O.CON.KABQ.FF.W.0039.000000T0000Z-230528T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
854 PM MDT Sat May 27 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT THIS
EVENING FOR CENTRAL CURRY, SOUTHERN QUAY AND NORTHWESTERN ROOSEVELT
COUNTIES...
At 854 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 1.75 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Quay, San Jon, Grady, House, Wheatland, Ragland, Broadview,
Bellview, Forrest, Mcalister and Bard.
This includes the following highways...
Interstate 40 between Mile Markers 344 and 373.
Locations where the ground is saturated over the past few days will
be especially susceptible to flash flooding this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3462 10393 3461 10412 3499 10412 3520 10345
3523 10304 3518 10304 3516 10304 3514 10304
3513 10304 3511 10304 3508 10304 3502 10304
3501 10304 3495 10304 3492 10304 3454 10305
3451 10394
FLASH FLOOD...RADAR INDICATED
$$
44411
WGUS75 KABQ 280513
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1113 PM MDT Sat May 27 2023
NMC009-037-041-280523-
/O.EXP.KABQ.FF.W.0039.000000T0000Z-230528T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-Roosevelt NM-
1113 PM MDT Sat May 27 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT THIS EVENING FOR
CENTRAL CURRY, SOUTHERN QUAY AND NORTHWESTERN ROOSEVELT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
east central and northeast New Mexico.
LAT...LON 3462 10393 3461 10412 3499 10412 3520 10345
3523 10304 3518 10304 3516 10304 3514 10304
3513 10304 3511 10304 3508 10304 3502 10304
3501 10304 3495 10304 3492 10304 3454 10305
3451 10394
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:12 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, May 27, 6:12 PM MDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 612 PM MDT Sat May 27 2023 ...New AVIATION... .SYNOPSIS... Issued at 240 PM MDT Sat May 27 2023 Severe weather expected again this afternoon across portions of eastern New Mexico. Cloud-to-ground lightning, large hail, damaging winds, and flash flooding will be possible. Western locales can expect dry conditions through much of the week. Thunderstorm activity becomes less robust on Sunday through Tuesday before trending back up Wednesday and Thursday for the eastern plains. Breezy conditions return to central areas on Wednesday. Temperatures will be near to below normal through the forecast period. && .SHORT TERM... (This evening through Sunday night) Issued at 240 PM MDT Sat May 27 2023 Low level moisture has mixed out through much of the Rio Grande Valley this afternoon with the main area of convection stretched over the Northeast to Central Highlands and southward. This was propagating northeastward with low level southeast winds across the east central and southeast plains where a severe thunderstorm watch is in place. The HRRR indicates the low level moisture will push westward again tonight and into the Rio Grande Valley at Albuquerque and Santa Fe and potentially into central Socorro county as well so there may be a few hours this evening when a gusty east to southeast wind is observed but it may become more northerly as the night progresses. Models indicate the dryline will retreat farther to the east on Sunday than it has recently as drier air aloft is expected to make more progress into the state Sunday, although the Day 2 SPC outlook has the marginal risk area over a smaller portion of eastern NM with only a sliver of Union county in the slight risk area. Convection is also indicated to fade away by late evening on Sunday. Lows as well as high temperatures will be near to slightly cooler than normal. && .LONG TERM... (Monday through Friday) Issued at 240 PM MDT Sat May 27 2023 Ridging amplifies over New Mexico to start off the long term as a deep upper level low begins to flirt with the SoCal coast. This will work to take the previous daily rounds of showers and thunderstorms back down to an isolated threat on Monday and Tuesday. Previously favorable forcing will be absent in the presence of upper level high pressure. What activity does initiate will favor northeastern NM and will be greatly dependent on orographics alongside moisture slosh from the dryline. The aforementioned upper low pushes into the Desert Southwest Tuesday night, allowing southwest flow aloft to strengthen once again. This feature will work to enhance upper level forcing and instability as it careens into the state Wednesday morning. Meanwhile, the dryline will recede well into eastern NM, creating a favorable environment for strong to severe storms once again Wednesday and possibly Thursday. Timing on the upper low has yet to reach agreement across models, and its evolution and departure from Thursday afternoon forward is still unclear. The ECMWF and CMC both show a slower progression than the GFS. Where the GFS swings the low into CO Thursday, the others suggest it will fall into an open wave. These differences don't necessarily thwart this forecaster's confidence that a very unsettled couple days may be in store across the east midweek. After that, however, confidence lowers as the upper level features become messy and disorganized across guidance. The GFS brings another low hot on the previous low's heels Thursday evening, a trend somewhat echoed by the CMC. This would result in a more favorable setup for an additional day of severe weather Friday. Meanwhile, the ECMWF tries to develop an almost Fujiwhara situation, allowing the two disturbances to tango in and around the Great Basin. This dance would lead to a much drier solution for NM. These discrepancies have caused a low confidence forecast into the weekend and therefore, did not deviate much from the NBM. && .AVIATION... (00Z TAFS) Issued at 553 PM MDT Sat May 27 2023 Mesoscale models show scattered to isolated showers and thunderstorms continuing over eastern areas for much of the night, some of which may turn severe with large hail, damaging winds, very heavy rain, and a risk of tornadoes. The favored location after midnight should be north of I-40. Areas of MVFR and IFR conditions in low clouds and patchy fog are again expected east of the central mountain chain late tonight into Sunday morning, as well as in Santa Fe. Drier air will move into the state from the southwest on Sunday with a downtick in coverage of showers and thunderstorms. Isolated to widely scattered showers and thunderstorms are expected in the afternoon and early evening on the eastern plains, a few of which may turn severe with large hail and damaging winds. && .FIRE WEATHER... Issued at 240 PM MDT Sat May 27 2023 An active pattern of showers and storms will continue over eastern NM with daily rounds of locally heavy rainfall through Sunday. Drier weather expected Monday and Tuesday under a ridge of high pressure with northeast NM becoming the focus area for any convection. Localized elevated to near critical conditions are possible Monday and Tuesday mainly along and west of the Continental Divide, as high Haines is widespread along with poor overnight humidity recovery and sub 10 percent daytime humidities. However widespread strong winds are not forecast. By the middle of next week, low level moisture will begin to slosh back and forth again with another upper trough to our west, leading to more active showers and storms central and east for the rest of next week. However, localized critical conditions may persist along and west of the Continental Divide where drier air remains entrenched. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 43 82 45 84 / 0 0 0 0 Dulce........................... 35 77 37 78 / 5 0 0 0 Cuba............................ 42 76 44 79 / 10 5 0 0 Gallup.......................... 37 79 39 80 / 0 0 0 0 El Morro........................ 38 75 41 76 / 0 0 0 0 Grants.......................... 38 80 41 81 / 0 0 0 0 Quemado......................... 42 78 43 80 / 0 0 0 0 Magdalena....................... 51 79 49 81 / 10 10 0 0 Datil........................... 44 76 44 78 / 5 5 0 0 Reserve......................... 43 81 43 82 / 0 0 0 0 Glenwood........................ 53 85 52 85 / 0 0 0 0 Chama........................... 34 71 36 71 / 10 5 0 5 Los Alamos...................... 47 76 48 75 / 20 5 0 5 Pecos........................... 44 75 46 77 / 20 10 5 10 Cerro/Questa.................... 37 75 37 72 / 10 10 5 20 Red River....................... 34 65 34 66 / 20 10 5 20 Angel Fire...................... 33 67 32 69 / 30 10 10 20 Taos............................ 39 76 39 77 / 10 5 0 10 Mora............................ 41 73 41 74 / 40 20 10 20 Espanola........................ 42 81 42 84 / 10 5 0 5 Santa Fe........................ 47 76 48 79 / 20 10 5 10 Santa Fe Airport................ 46 80 46 81 / 10 5 0 5 Albuquerque Foothills........... 54 81 54 83 / 10 5 0 0 Albuquerque Heights............. 55 83 55 84 / 10 5 0 0 Albuquerque Valley.............. 49 84 49 88 / 10 5 0 0 Albuquerque West Mesa........... 53 84 53 86 / 10 5 0 0 Belen........................... 56 87 53 88 / 10 5 0 0 Bernalillo...................... 51 84 51 87 / 10 5 0 0 Bosque Farms.................... 52 86 50 88 / 10 5 0 0 Corrales........................ 52 84 52 86 / 10 5 0 0 Los Lunas....................... 54 86 52 88 / 10 5 0 0 Placitas........................ 51 81 51 83 / 10 5 0 0 Rio Rancho...................... 53 83 53 85 / 10 5 0 0 Socorro......................... 58 88 55 90 / 10 10 0 0 Sandia Park/Cedar Crest......... 46 76 48 77 / 10 5 0 0 Tijeras......................... 48 78 49 79 / 10 5 0 0 Edgewood........................ 46 78 46 79 / 10 5 0 5 Moriarty/Estancia............... 45 79 43 81 / 10 10 0 5 Clines Corners.................. 46 75 46 77 / 30 10 5 10 Mountainair..................... 49 78 48 81 / 20 10 0 0 Gran Quivira.................... 50 79 49 81 / 20 20 5 5 Carrizozo....................... 56 82 54 85 / 20 20 5 5 Ruidoso......................... 50 73 49 78 / 30 30 10 5 Capulin......................... 47 73 45 74 / 40 20 10 40 Raton........................... 45 78 44 80 / 40 20 10 30 Springer........................ 45 77 44 81 / 30 20 10 20 Las Vegas....................... 44 75 43 78 / 30 20 10 20 Clayton......................... 53 77 52 79 / 30 30 20 20 Roy............................. 49 76 47 78 / 40 20 10 20 Conchas......................... 51 80 49 85 / 40 20 10 10 Santa Rosa...................... 52 81 50 83 / 50 20 5 10 Tucumcari....................... 55 81 53 83 / 30 30 10 10 Clovis.......................... 55 78 54 83 / 50 40 20 10 Portales........................ 56 80 55 85 / 40 40 20 10 Fort Sumner..................... 56 83 53 87 / 40 30 10 10 Roswell......................... 60 87 57 92 / 40 30 20 5 Picacho......................... 54 80 52 85 / 50 40 10 10 Elk............................. 52 77 50 82 / 40 30 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for NMZ231-232-234>236. && SHORT TERM...99 LONG TERM....12 AVIATION...44
In the hours before
Special weather statement, May 27, 4:32 PM MDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
432 PM MDT Sat May 27 2023
NMZ215-227-272300-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
432 PM MDT Sat May 27 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN COLFAX
COUNTY THROUGH 500 PM MDT...
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Ute Park, or 32 miles east of Questa, moving
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Colfax
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Persons in campgrounds should seek sturdy shelter until this storm
passes.
&&
LAT...LON 3694 10480 3670 10466 3665 10484 3667 10485
3665 10485 3660 10504 3677 10513
TIME...MOT...LOC 2232Z 244DEG 18KT 3672 10501
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12Special weather statement, May 27, 4:47 PM MDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
447 PM MDT Sat May 27 2023
NMZ236-238-272315-
Chaves County Plains-Roosevelt County-
447 PM MDT Sat May 27 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN
ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES THROUGH 515 PM MDT...
At 447 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Elida to 7 miles north of
Caprock. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elida, Floyd and Kenna.
This includes Highway 380 between Mile Markers 196 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
&&
LAT...LON 3357 10372 3340 10372 3339 10376 3338 10377
3337 10381 3411 10390 3426 10348 3357 10338
TIME...MOT...LOC 2247Z 249DEG 22KT 3406 10377 3349 10373
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, May 27, 5:18 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
518 PM MDT Sat May 27 2023
NMZ236-238-272345-
Chaves County Plains-Roosevelt County-
518 PM MDT Sat May 27 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTH CENTRAL
ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES THROUGH 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Portales to 14 miles west of
Milnesand. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Portales, Elida, Dora, Floyd, Milnesand, Pep and Oasis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
&&
LAT...LON 3357 10366 3421 10372 3429 10331 3357 10324
TIME...MOT...LOC 2318Z 263DEG 20KT 3417 10361 3359 10359
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CALocal storm report, May 27, 5:27 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 N SUMNER LAKE STATE P 34.68N 104.39W
05/27/2023 M1.00 INCH DE BACA NM PUBLIC
&&Local storm report, May 27, 5:42 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 5 N SUMNER LAKE STATE P 34.68N 104.37W
05/27/2023 M1.75 INCH DE BACA NM PUBLIC
&&Special weather statement, May 27, 5:44 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Sat May 27 2023
NMZ236-238-280030-
Chaves County Plains-Roosevelt County-
544 PM MDT Sat May 27 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEASTERN
ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES THROUGH 630 PM MDT...
At 544 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Portales to 6 miles northwest
of Crossroads. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Portales, Dora, Causey, Milnesand, Lingo, Arch, Pep and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
&&
LAT...LON 3357 10355 3415 10350 3422 10305 3357 10305
TIME...MOT...LOC 2344Z 270DEG 20KT 3409 10339 3358 10342
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 57 min |
| May 27, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 26 min |
| May 27, 7:49 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| May 27, 8:16 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| May 27, 8:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 57 min |
| May 27, 8:36 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| May 27, 8:51 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 27, 9:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 39 min |
| May 27, 9:16 PM MDT | Areal Flood Advisory | ABQ | Colfax | 119 min |
| May 27, 9:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 20 min |
| May 27, 9:38 PM MDT | Special Weather Statement | ABQ | Quay | 22 min |
| May 27, 9:49 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 27, 9:58 PM MDT | Special Weather Statement | ABQ | San Miguel | 17 min |
| May 27, 10:00 PM MDT | Special Weather Statement | ABQ | Quay | 15 min |
| May 27, 10:04 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 26 min |
| May 27, 11:14 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| May 27, 11:22 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| May 27, 11:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 28, 2:42 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| May 28, 3:35 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| May 28, 3:46 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| May 28, 4:15 PM MDT | Special Weather Statement | ABQ | De Baca | 45 min |
| May 28, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 28, 5:14 PM MDT | Special Weather Statement | ABQ | Curry | 31 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.